# SDR DALA1129019871

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Sta 1258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY STA 1258, RT FAN INBD VERTICAL SUPPORT ANGLE CRACKED AT BOTTOM FASTENER.  FABRICATED REPAIR DOUBLERS RT FAN INBD VERTICAL SUPPORT ANGLE AFT ACCY STA 1258 IAW SRM 51-10-4, 51-10-2 & 53-01, FIG 2.  .025 2024-T3 IAW DWG 9911840.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED DOUBLERS IAW SRM 53-01, FIG 2.
